# SDR NOCA11311

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1104428
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY PATH TRACK LIGHTS INOP AT SEAT 1AB.  REPLACED WIRE CONNECTOR AT SEAT 1AB AS PER MM 33-51-11, OPS CHECK GOOD.
